Translator Disclaimer
Feb 2017 Domain of the generalized double Cesàro matrix in some paranormed spaces of double sequences
Serkan Demiriz, Osman Duyar
Author Affiliations +
Tbilisi Math. J. 10(2): 43-56 (Feb 2017). DOI: 10.1515/tmj-2017-0024

Abstract

In this paper, we investigate some double paranormed sequence spaces which are domain of the double generalized Cesàro matrix $R^q$ in some double sequence spaces. We also determined of $\alpha-$dual of $\mathcal{R}_{u}(t)$ which is the space of double sequences whose $R^q-$transforms are bounded and examined some linear and topological properties of these sequence spaces.

Citation

Download Citation

Serkan Demiriz. Osman Duyar. "Domain of the generalized double Cesàro matrix in some paranormed spaces of double sequences." Tbilisi Math. J. 10 (2) 43 - 56, Feb 2017. https://doi.org/10.1515/tmj-2017-0024

Information

Received: 26 October 2016; Accepted: 23 November 2016; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1378.46006
MathSciNet: MR3627157
Digital Object Identifier: 10.1515/tmj-2017-0024

Subjects:
Primary: 40B05
Secondary: 40C05, 46A45

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top